Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 482467, 20 pages
http://dx.doi.org/10.1155/2010/482467
Research Article

On the Solution -Dimensional of the Product Operator and Diamond Bessel Operator

Department of Mathematics, Chiangmai University, Chiangmai 50200, Thailand

Received 15 August 2009; Revised 21 November 2009; Accepted 12 January 2010

Academic Editor: Victoria Vampa

Copyright © 2010 Wanchak Satsanit and Amnuay Kananthai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wanchak Satsanit and Amnuay Kananthai, “On the Solution -Dimensional of the Product Operator and Diamond Bessel Operator,” Mathematical Problems in Engineering, vol. 2010, Article ID 482467, 20 pages, 2010. doi:10.1155/2010/482467